MAUDE Adverse Event Report: Depuy Spine Inc MOSS; DRIVER, PROSTHESIS

Depuy Spine Inc MOSS; DRIVER, PROSTHESIS
Catalog Number 279712600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
MOSS
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50053511
Report Number1526439-2026-01106
Device Sequence Number21491582
Product Code HWR
UDI-Device Identifier10705034199030
UDI-Public(01)10705034199030(10)FE2587731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279712600
Device Lot NumberFE2587731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale